# SDR DJFA2005088

- Difficulty date: April 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N902TA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5139
- Aircraft time: 6,800 hours, 3,761 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AS FLAPS WERE BROUGHT UP TO 0 DEGREES AN AMBER FLAPS FAIL LIGHT ILLUMINATED.  CREW REQUESTED EMERGENCY EQUIPMENT TO BE POSITIONED WHEN THEY RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE POWERED UP ALL HYDRAULIC SYSTEMS, RAN THE ENGINES AND CYCLED ALL HYDRAULIC SYSTEMS.  A SIMULATED AIR LOAD WAS APPLIED TO THE FLAPS DURING EXTENSION AND RETRACTION.  THE AILERON AND SPOILER SYSTEMS WERE ALSO CYCLED.  THE FLAP ROLLERS WERE LUBRICATED.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
